Convolution type estimators for nonparametric regression (Corr: V8 p195)

Muller, Hans-Georg, Mack, Y. P., Müller, Hans-Georg . Statistics & Probability Letters 1988. 7 :229-239

Locate this article in:

Bibtex

@article{CIS-83546,
  Author = {Muller, Hans-Georg and Mack, Y. P. and Müller, Hans-Georg},
  Title = {Convolution type estimators for nonparametric regression (Corr: V8 p195)},
  Journal = {Statistics & Probability Letters},
  Volume = {7},
  Year = {1988},
  Pages = {229--239},
  Keywords = {Order statistics, Kernel estimator}
}

Similar articles